Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 923984, 4 pages
Research Article

Univalency and Convexity Conditions for a General Integral Operator

1Civil Aviation College, Kocaeli University, Arslanbey Campus, İzmit, 41285 Kocaeli, Turkey
2Department of Mathematics, “1 Decembrie 1918” University of Alba Iulia, Nicolae Iorga Street, No. 11-13, 510000 Alba Iulia, Romania

Received 24 October 2013; Accepted 26 December 2013; Published 20 February 2014

Academic Editors: F. Uhlig, H. You, and C.-G. Zhu

Copyright © 2014 Serap Bulut and Daniel Breaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serap Bulut and Daniel Breaz, “Univalency and Convexity Conditions for a General Integral Operator,” Chinese Journal of Mathematics, vol. 2014, Article ID 923984, 4 pages, 2014. doi:10.1155/2014/923984